# SDR CA960314001

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS244201
- Condition: Out Of Adj
- Location: Mlg Squat
- Component: Beech, 115810000652
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)LANDING GEAR WOULD NOT RETRACT. AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENANCE FOUND THE SQUAT SWITCH OUT OF ADJUSTMENT. SWITCH SERVICED AND AIRCRAFT RETURNED TO SERVICE.
